# SDR UALA2011042602025

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 29,881 hours, 13,264 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD FLOOR FITTING FOR THE SLIDE GIRT BAR STUCK IN THE UNLOCKED POSITIONED AT DOOR 2R.  LUBED FLOOR FITTING LOCK, OPS CHECKED OKAY.
